Une remarque sur la stabilisation de certains systèmes du deuxième ordre en temps

Haraux, A.

Portugaliae mathematica (1989)

  • Volume: 46, Issue: 3, page 245-258
  • ISSN: 0032-5155

How to cite

top

Haraux, A.. "Une remarque sur la stabilisation de certains systèmes du deuxième ordre en temps." Portugaliae mathematica 46.3 (1989): 245-258. <http://eudml.org/doc/115668>.

@article{Haraux1989,
author = {Haraux, A.},
journal = {Portugaliae mathematica},
keywords = {second order evolution equation; -controllability; problems of hyperbolic type},
language = {fre},
number = {3},
pages = {245-258},
publisher = {Sociedade Portuguesa de Matemática},
title = {Une remarque sur la stabilisation de certains systèmes du deuxième ordre en temps},
url = {http://eudml.org/doc/115668},
volume = {46},
year = {1989},
}

TY - JOUR
AU - Haraux, A.
TI - Une remarque sur la stabilisation de certains systèmes du deuxième ordre en temps
JO - Portugaliae mathematica
PY - 1989
PB - Sociedade Portuguesa de Matemática
VL - 46
IS - 3
SP - 245
EP - 258
LA - fre
KW - second order evolution equation; -controllability; problems of hyperbolic type
UR - http://eudml.org/doc/115668
ER -

Citations in EuDML Documents

top
  1. Kais Ammari, Marius Tucsnak, Stabilization of second order evolution equations by a class of unbounded feedbacks
  2. Kais Ammari, Marius Tucsnak, Stabilization of second order evolution equations by a class of unbounded feedbacks
  3. Farid Ammar-Khodja, Ahmed Bader, Assia Benabdallah, Dynamic stabilization of systems via decoupling techniques
  4. Louis Tebou, Uniform stabilization of some damped second order evolution equations with vanishing short memory
  5. Farid Ammar-Khodja, Ahmed Bader, Assia Benabdallah, Dynamic stabilization of systems via decoupling techniques
  6. Arnaud Münch, Ademir Fernando Pazoto, Uniform stabilization of a viscous numerical approximation for a locally damped wave equation
  7. Romain Joly, Perturbation de la dynamique des équations des ondes amorties
  8. Sylvain Ervedoza, Observability properties of a semi-discrete 1d wave equation derived from a mixed finite element method on nonuniform meshes
  9. Louis Tebou, A Carleman estimates based approach for the stabilization of some locally damped semilinear hyperbolic equations
  10. Louis Tebou, A Carleman estimates based approach for the stabilization of some locally damped semilinear hyperbolic equations

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.